In the present paper we obtain sharp estimates for the squared norm of the second fundamental form in terms of the mapping function for contact 3-structure CR-warped products isometrically immersed in Sasakian space form.
Warped product, contact QR-warped product, Sasakian space form
ABEDI, ESMAIEL; HAGHIGHATDOOST, GHORBANALI; ILMAKCHI, MOHAMMAD; and NAZARI, ZAHRA
"Contact 3-structure QR-warped product submanifold in Sasakian space form,"
Turkish Journal of Mathematics: Vol. 37:
2, Article 14.
Available at: https://journals.tubitak.gov.tr/math/vol37/iss2/14